Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Products of quasi-complexes

Author: Thomas R. Brahana
Journal: Proc. Amer. Math. Soc. 7 (1956), 954-958
MSC: Primary 55.0X
MathSciNet review: 0080920
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Dyer, A fixed point theorem, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 662-672. MR 0078693 (17:1232d)
  • [2] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, 1952. MR 0050886 (14:398b)
  • [3] S. Eilenberg and J. A. Zilber, On products of spaces, Amer. J. Math. vol. 75 (1953) pp. 200-204. MR 0052767 (14:670c)
  • [4] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942. MR 0007093 (4:84f)
  • [5] Summary of lectures and seminars, Summer Institute on Set Theoretic Topology, Madison, Wisconsin, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society